Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 142, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 10:04 PM CDT for 5 counties in Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2020, 10:04 PM CDT (03:04 UTC)
- Expired
- May 24, 2020, 11:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 87 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 24, 9:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2479 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
446
WUUS54 KEWX 250304
SVREWX
TXC013-123-177-255-493-250400-
/O.NEW.KEWX.SV.W.0142.200525T0304Z-200525T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1004 PM CDT Sun May 24 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern DeWitt County in south central Texas...
Karnes County in south central Texas...
Southwestern Gonzales County in south central Texas...
Eastern Atascosa County in south central Texas...
Wilson County in south central Texas...
* Until 1100 PM CDT.
* At 1004 PM CDT, severe thunderstorms were located along a line
extending from near Sutherland Springs to near Whitsett, moving
east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Stockdale, Campbellton,
Kosciusko, Nixon, Elmendorf, La Vernia, Runge, Falls City, Smiley,
Nordheim, Pandora, Gillett, Cestohowa, Sutherland Springs, Coy City
and Cotton Patch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2864 9834 2864 9849 2911 9841 2938 9818
2938 9812 2936 9811 2938 9809 2938 9744
2874 9767 2867 9778 2869 9786 2872 9792
2869 9801 2879 9810 2861 9833
TIME...MOT...LOC 0304Z 274DEG 30KT 2933 9802 2867 9827
HAIL...<.75IN
WIND...60MPH
$$
BMW2 follow-up statements
717
WWUS54 KEWX 250331
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CDT Sun May 24 2020
TXC013-250340-
/O.CAN.KEWX.SV.W.0142.000000T0000Z-200525T0400Z/
Atascosa TX-
1031 PM CDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ATASCOSA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 2883 9809 2913 9809 2938 9800 2938 9744
2874 9767 2867 9778 2869 9786 2872 9792
2869 9801 2879 9810
TIME...MOT...LOC 0330Z 270DEG 30KT 2935 9780 2868 9801
$$
TXC123-177-255-493-250400-
/O.CON.KEWX.SV.W.0142.000000T0000Z-200525T0400Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1031 PM CDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN DEWITT...KARNES...SOUTHWESTERN GONZALES AND EASTERN
WILSON COUNTIES...
At 1030 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Nixon to Pawnee, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kenedy, Karnes City, Poth, Stockdale, Kosciusko, Nixon, Runge, Falls
City, Smiley, Nordheim, Pandora, Gillett, Cestohowa, Coy City, Cotton
Patch, Choate, El Oso, Ecleto, Helena and Pana Maria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2883 9809 2913 9809 2938 9800 2938 9744
2874 9767 2867 9778 2869 9786 2872 9792
2869 9801 2879 9810
TIME...MOT...LOC 0330Z 270DEG 30KT 2935 9780 2868 9801
HAIL...<.75IN
WIND...60MPH
$$
BMW894
WWUS54 KEWX 250359
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1059 PM CDT Sun May 24 2020
TXC123-177-255-493-250408-
/O.EXP.KEWX.SV.W.0142.000000T0000Z-200525T0400Z/
DeWitt TX-Karnes TX-Gonzales TX-Wilson TX-
1059 PM CDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEWITT...
KARNES...SOUTHWESTERN GONZALES AND EASTERN WILSON COUNTIES WILL
EXPIRE AT 1100 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 2883 9809 2913 9809 2938 9800 2938 9744
2874 9767 2867 9778 2869 9786 2872 9792
2869 9801 2879 9810
TIME...MOT...LOC 0358Z 274DEG 30KT 2933 9754 2866 9776
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:12 PM CDT, 52 minutes earlier.
Area forecast discussion, May 24, 9:12 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 912 PM CDT Sun May 24 2020 .UPDATE... Squall line extends from near Brownwood to Llano to San Antonio to Pearsall to Carrizo Springs. Have updated for new Severe Thunderstorm Watch 224 ahead of the line and have dropped most counties behind the line. Remainder of forecast is generally on track, for now. && .PREV DISCUSSION... /ISSUED 711 PM CDT Sun May 24 2020/ UPDATE... Added a new Severe Thunderstorm Watch for Comal up to Williamson county and westward into the Hill County. PREV DISCUSSION... /ISSUED 643 PM CDT Sun May 24 2020/ AVIATION... Clusters of Thunderstorms are ongoing over Austin, west of San Antonio and South of Del Rio as of Friday evening. Models show these clusters of storms generally moving eastward through the evening. Due to their isolated nature exact timing will be difficult to predict but the best chances will run through 07z-09z tonight. Behind the storms MVFR cigs should build in through mid-morning on Monday. Showers will linger through mid-day as well. Looking ahead another round of showers and storms will be possible late tomorrow afternoon into Tuesday morning. PREV DISCUSSION... /ISSUED 603 PM CDT Sun May 24 2020/ UPDATE... New Severe Thunderstorm Watch issues for the counties along and west of US HWY 281. This should be the focus of severe weather through the first part of the evening and overnight hours. Recent runs of the HRRR show the complex of storms slowly developing across the Rio Grande moving eastward towards the I-35 corridor. Additional storms are ongoing from Austin to Bastrop. These storms have produced some quarter to half dollar sized hail. The threat with these storms is more transient as updrafts quickly form, drop the hail, and then collapse. PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/ SHORT TERM (Tonight through Monday Night)... An area of showers and storms along the Highway 77 corridor continues early this afternoon. Deeper moisture along with daytime heating has allowed for scattered convection, some likely producing heavy rainfall, to develop and move northward over the mentioned area. Hi-res models generally show this convection continuing for another couple hours, then gradually weakening. We will need to monitor for the possibility of any outflow boundaries propagating westward to serve as an additional focus for convection for counties along and east of I-35/I-37. Farther west, convection continues to develop over the higher terrain of Mexico to the west of the Rio Grande. The overall setup is fairly similar to yesterday, with steep mid-level lapse rates, plenty of instability with MLCAPE around 3500 J/kg but with a marginal amount of shear. Despite the lack of shear, the chance for severe weather along the Rio Grande plains and southern Edwards Plateau looks decent this afternoon and evening. Val Verde county is already under Severe Thunderstorm Watch #218 until 8 PM this evening. As we head into the late evening and overnight hours, the activity moving out of the Rio Grande plains should manage to develop into a complex of thunderstorms while moving eastward. The global models are in fairly good agreement in showing this scenario and indeed the latest GOES Differential WV loop does show what appears to be a shortwave trough axis moving through the Big Bend and northern Mexico. The mesoscale models differ in where the convection will initially develop, but do all show some activity developing near the Rio Grande and moving eastward overnight. Suspect we could see a few severe storms during the overnight hours, especially if the convection congeals into an MCS. While there would be a concern for large hail, damaging thunderstorm would be also be favored. Frequent lightning and heavy rainfall will also accompany the stronger storms. On Monday, the flow aloft manages to strengthen some as a trough axis drops southward into far west Texas. The models again show a similar scenario where convection develops over the Rio Grande plains or southern Edwards Plateau during the early evening hours. Convection chances look very good as we will also have additional lift provided by a cold front moving in from the northwest. We will again show high rain chances across most of south central Texas from late Monday evening, through the overnight hours and into early Tuesday morning. LONG TERM (Tuesday through Sunday)... As model trends have shifted the more elevated period for higher QPF potential along the cold front and larger upper disturbance, so goes the increase in QPF for Tuesday morning over southeast counties. Otherwise the daily QPF trends should not show much change in the long-term part of the forecast. As the past several rounds of convection have been driven by winds and thus pushing activity eastward faster, concerns for cumulative precipitation runoff concerns have eased in the medium range as well. In hindsight, the weekend period continuing through Wednesday should reflect several broad areas of 2-5 inch with isolated higher pockets mostly as projected, but the lower end of the forecast totals should end up being more common, and a few locations may end up with totals below half an inch through the period. This is a typical dilemma for late May upper trough patterns, and especially those that are temporarily cut off from the polar westerlies aloft and driven by MCV influences. With the front on the heels of the late Monday night storm complex, there is a good chance that rain chances will wane further for the period from Tuesday afternoon through Wednesday. Mid week rain chances should continue to contract NEwd towards the now more compact upper low forecast over the Red River Valley by 00Z Thursday. Unstable NW flow aloft on the back-side of the upper low late in the week as it leans east to the Ark-La-Tex; then, Friday, a high amplitude pattern over the Wrn US results in a retrogression of the upper low that by this time is showing a good signal of filling in and weakening. After low PoP slight boost of mostly slight chances carry into Thursday night, Friday and Saturday PoPs show a slight bump in rain chances, but mainly for the air mass diurnal variety. The ECM trends for next weekend continued an even more stable picture, with the 12Z run depicting a large upper ridge establishing dominance over Central and West TX by Saturday. Given the expectation of more reductions in the long term, a subtle bump was given to high temp forecasts versus the guidance blends from Tuesday onward. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 84 66 81 64 / 80 50 70 60 30 Austin Bergstrom Intl Airport 68 83 66 81 63 / 80 50 70 60 30 New Braunfels Muni Airport 70 84 65 81 63 / 80 40 70 60 30 Burnet Muni Airport 68 82 63 78 61 / 80 40 70 60 20 Del Rio Intl Airport 70 88 67 86 64 / 60 20 60 30 10 Georgetown Muni Airport 68 82 65 79 64 / 70 50 70 60 30 Hondo Muni Airport 69 85 65 85 63 / 80 30 70 40 20 San Marcos Muni Airport 68 83 65 81 62 / 80 40 70 60 30 La Grange - Fayette Regional 71 85 67 82 64 / 70 60 70 70 40 San Antonio Intl Airport 70 85 66 82 64 / 70 40 80 60 20 Stinson Muni Airport 71 85 67 82 65 / 70 40 70 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...04 Long-Term...KCW Decision Support...Treadway
Hazardous weather outlook, May 24, 3:22 AM CDT, 18 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 322 AM CDT Sun May 24 2020 TXZ171>173-183>194-202>209-217>225-228-250830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 322 AM CDT Sun May 24 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe thunderstorms late this afternoon through tonight. Hail in excess of 1 inch (perhaps as large as 2 inches west of a line from Rock Springs to Eagle Pass) and damaging wind gusts as well as locally heavy rain potentially leading to minor flooding impacts are all possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rain chances continue through Tuesday. Strong storms and locally heavy rainfall will return to the forecast on Monday night into Tuesday. Although Wednesday looks less wet, shower and thunderstorm chances will remain in the forecast Thursday into next weekend and concerns for flooding may return. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today through tonight and again Monday night.
In the hours before
Local storm report, May 24, 8:52 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 5 NE HOLLYWOOD PARK 29.65N 98.43W
05/24/2020 BEXAR TX TRAINED SPOTTER
TREE LINBS DOWN NEAR EVANS RD AND BULVERDE
RD.
&&
KCWLocal storm report, May 24, 8:57 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 SE MCKINNEY FALLS STA 30.16N 97.69W
05/24/2020 E1.25 INCH TRAVIS TX PUBLIC
PICTURE OF GOLF BALL SIZE HAIL RECEIVED VIA
SOCIAL MEDIA.
&&
KCWLocal storm report, May 24, 9:06 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG 3 SE HELOTES 29.53N 98.66W
05/24/2020 BEXAR TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0852 PM TSTM WND DMG 3 NW HOLLYWOOD PARK 29.64N 98.50W
05/24/2020 BEXAR TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Local storm report, May 24, 9:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 1 E SCENIC OAKS 29.72N 98.66W
05/24/2020 BEXAR TX PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF.
&&Local storm report, May 24, 9:47 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 1 ESE HILL COUNTRY VILL 29.58N 98.48W
05/24/2020 BEXAR TX BROADCAST MEDIA
HIGHWAY 281 SOUTHBOUND CLOSED NEAR BROOK
HOLLOW AND A CAR IS STALLED IN THE ROAD.
&&
KCWLocal storm report, May 24, 9:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
951 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 3 S HELOTES 29.53N 98.70W
05/24/2020 BEXAR TX FIRE DEPT/RESCUE
SIGNIFICANT WIND DAMAGE TO A HOME ON
PALOMINO PATH. WINDOWS BROKEN, MUCH OF THE
ROOF GONE, FENCE POST STUCK IN A WALL. TIME
ESTIMATED VIA RADAR.
&&
KCWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:03 PM CDT | Special Weather Statement | EWX | Frio | 57 min |
| May 24, 7:06 PM CDT | Special Weather Statement | EWX | Zavala | 54 min |
| May 24, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 65 min |
| May 24, 7:34 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 3 hr |
| May 24, 7:37 PM CDT | Flash Flood Warning | EWX | Travis | 5 hr |
| May 24, 7:43 PM CDT | Tornado Warning | EWX | Bandera, Medina | 32 min |
| May 24, 7:49 PM CDT | Tornado Warning | EWX | Frio | 26 min |
| May 24, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 68 min |
| May 24, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 41 min |
| May 24, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 8 more | 60 min |
| May 24, 8:04 PM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| May 24, 8:14 PM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Zavala | 3 hr |
| May 24, 8:25 PM CDT | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 24, 8:32 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| May 24, 8:43 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 2 hr |
| May 24, 8:46 PM CDT | Tornado Warning | EWX | Frio | 29 min |
| May 24, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 23 min |
| May 24, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Caldwell, Comal, Gonzales, Guadalupe and 4 more | 66 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 61 min |
| May 24, 9:03 PM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 24, 9:19 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Kendall | 4 hr |
| May 24, 9:30 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Llano and 1 more | 4 hr |
| May 24, 9:49 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 3 hr |
| May 24, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 63 min |
| May 24, 10:58 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 62 min |
| May 24, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 48 min |
| May 24, 11:18 PM CDT | Tornado Warning | EWX | DeWitt | 27 min |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 47 min |
| May 24, 11:50 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 25 min |
| May 24, 11:59 PM CDT | Special Weather Statement | EWX | Lavaca | 61 min |
| May 25, 12:11 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| May 25, 6:07 AM CDT | Special Weather Statement | EWX | Bexar | 53 min |
| May 25, 6:15 AM CDT | River Flood Warning | EWX | Caldwell, Hays | 3 hr |
| May 25, 6:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 27 hr |
| May 25, 8:33 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 25, 11:49 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 12:35 PM CDT | Areal Flood Advisory | EWX | Hays | 3 hr |
| May 25, 3:07 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 18 hr |
| May 25, 6:20 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 25, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.